Local discontinuous Galerkin method for diffusion equations with reduced stabilization
We extend the results on minimal stabilization of Burman and Stamm[J. Sci. Comp., 33 (2007), pp. 183-208] to the case of the local discontinuous Galerkin methods on mixed form. The penalization term on the faces is relaxed to act only on a part of the polynomial spectrum. Stability in the form of a discrete inf-sup condition is proved and optimal convergence follows. Some numerical examples using high order approximation spaces illustrate the theory.
- View record in Web of Science
The original publication is available at http://www.global-sci.com/
Record created on 2007-10-08, modified on 2016-08-08